Successful treatment with idarucizumab for diffuse alveolar hemorrhage induced by dabigatran etexilate: a case report.
Аннотация
We report the case of an 81-year-old man taking dabigatran etexilate (dabigatran) for chronic atrial fibrillation, who presented with acute-onset hemoptysis and hypoxia. Chest high-resolution computed tomography showed bilateral ground grass opacities. After admission, his respiratory failure progressed rapidly and bronchoalveolar lavage was performed immediately, which showed copious amounts of bloody fluid and hemosiderin-laden macrophages with Prussian blue staining. He was diagnosed as having diffuse alveolar hemorrhage (DAH). We therefore stopped dabigatran and initiated multimodality therapy including idarucizumab, which is a reversal agent for dabigatran. Clinical and radiological improvement was observed and he was discharged without any impairment. There has been no relapse of DAH since then. No abnormalities were detected on further investigation; finally, we concluded that his DAH was caused by dabigatran. This is the first known case of idarucizumab use for severe DAH caused by dabigatran. Our case suggested that dabigatran can cause life-threatening DAH; in such cases, administering idarucizumab could be an effective treatment option.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.